Alert archive / California / High Wind Warnings in 2006
High Wind Warning 1, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Dec 26, 2006, 2:45 PM PST. It took effect at Dec 27, 2006, 10:00 AM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2006, 2:45 PM PST (22:45 UTC)
- In effect from
- Dec 27, 2006, 10:00 AM PST
- Expired
- Dec 28, 2006, 9:00 AM PST
- In force
- 23 hr
- Issued by
- NWS Hanford, CA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 26, 2:36 PM PST, 9 minutes earlier.
Area forecast discussion, Dec 26, 2:36 PM PST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 236 PM PST TUE DEC 26 2006 .SHORT TERM...FOR TONIGHT THROUGH FRIDAY...SHORTWAVE TROF AND ASSOCIATED COLD FRONT MOVING TOWARD THE NORCAL COAST. THIS HAS BROUGHT CONSIDERABLE CLOUDINESS TO CENTRAL CA...BUT VERY LITTLE IN THE WAY OF PRECIP. THIS SYS WILL SLIDE SE TONIGHT SPREADING RAIN AND MTN SNOW ACROSS JUST ABOUT ALL OF THE FA OVERNITE. HEAVIEST PRECIP TO OCCUR FROM ABOUT MIDNITE TO SUNRISE...BEFORE BECOMING MORE SHOWERY LATE MORNING. STILL LOOKING AT SOME HEFTY SNOW AMOUNTS IN THE SRN SIERRA TONITE AND WED...RANGING FROM ABOUT 3 FEET HIGHER ELEVATIONS OF YOSEMITE PARK...TO A FOOT OR SO IN SEQUOIA PARK. MUCH LESS AMOUNTS WILL OCCUR IN KERN CO AS SNOW LEVELS WILL REMAIN ABOVE 6K FT UNTIL LOWERING TO 5K DURING THE DAY WED. AS THE FRONT MOVES THRU WED MORNING...THE UPPER LEVEL JET WILL COMBINE WITH SFC GRADS TO PRODUCE BREEZY TO WINDY CONDS...ESPECIALLY THE KERN MTNS AND DESERT. HAVE UPGRADED THE HIGH WIND WATCH THOSE AREAS TO A WARNING WITH THIS PACKAGE. BY WED EVE...THE TROF WILL BE EAST OF THE FA AND ANY LINGERING PRECIP WILL BE CONFINED TO THE MTNS AND IT WILL BE QUITE LIGHT. WINDS WILL GRADUALLY DIMINISH WED NITE. AN UPPER LEVEL RIDGE WILL BUILD IN FOR THURS AND FRI. MODELS SHOW SFC DEW PTS LOWERING QUITE A BIT THURS AND THURS NITE...SO PROBABLY NOT MUCH FOG IN THE VALLEY THURS NITE...AND HAVE ADDED SOME PATCHY FROST. .LONG TERM... LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...INCLUDING NEW YEARS DAY...SHORT TERM CONCERN FOR CDFROPA TONIGHT ULTIMATELY RESULTS IN RIDGING ALOFT DOMINATING THE INTERIOR CENTRAL CALIFORNIA WEATHER FOR THE EXTENDED PERIOD. HIGHLY MERIDIONAL PATTERN INTO THE WEEKEND EXPECTED TO DRY THE VALLEY FLOOR SOMEWHAT BUT STILL SOME SEASONAL FOG EXPECTED IN THE LATE NIGHT/EARLY MORNING HOURS SATURDAY AND SUNDAY MORNINGS. TEMPERATURE RECOVERY IN THE MOUNTAINS AND KERN DESERTS WITH THE WEEKEND HEIGHT RISES WITH THE CENTRAL AND SOUTH S.J.VALLEY LAGGING DUE TO MORNING FOG BELOW THE INVERSION. THE 12Z RUN OF THE GFS SHOWING SOME CONSISTENCY IN A WEAKNESS IN THE HEIGHT FIELD LATE SUNDAY AND INTO MONDAY BUT NO LARGE DYNAMICS NOTED WITH THE HEIGHT DROP. THEREFORE WILL MAINTAIN DRY FORECAST FOR THE AREA AND MODIFIED GRID TEMPERATURES SLIGHTLY TO REFLECT THE HEIGHT CHANGES AND LIFTING OF THE LOW LEVEL TEMPERATURE INVERSION FOR THE DESERTS AND S.J.VALLEY ON MONDAY. HAZARDOUS WEATHER OUTLOOK MINIMAL FOR DAYS 4 THROUGH 7. && .AVIATION...GUSTY SOUTHEAST WIND ON THE S.J.VALLEY FLOOR DURING THE AFTERNOON WITH CEILINGS LOWERING FROM THE NORTHWEST. SOME BRIEF MVFR CEILINGS IN -SHRA NORTH OF FRESNO UNTIL 02Z...THEN WIDESPREAD MVFR CEILINGS/VISIBILITIES WITH STEADY RAIN SPREADING SOUTHEAST FROM MERCED AFTER 02Z AND REACHING BAKERSFIELD AFTER 08Z. MVFR...AND LOCALLY IFR...CEILINGS AND VISIBILITIES IN RA/+RA FROM 04Z THROUGH 15Z...GUSTY SURFACE SOUTHEAST WIND TO 25KTS...WITH WIDESPREAD MOUNTAIN OBSCUREMENT SPREADING SOUTHEAST AFTER 02Z IN INTERIOR CENTRAL CALIFORNIA. CDFROPA AROUND 15Z AT MERCED AND SLOWLY SOUTHEASTWARD TO BAKERSFIELD BY 20Z. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR KMCE... KFAT... AND KBFL...AND TWEB ROUTES 421 AND 423. && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM PST WEDNESDAY FOR CAZ096-097. HIGH WIND WARNING FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY FOR CAZ095-098-099. && BINGHAM/GUDGEL WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 26, 4:15 AM PST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HANFORD CA 415 AM PST TUE DEC 26 2006 CAZ096-097-271215- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 415 AM PST TUE DEC 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON AND THE TULARE COUNTY MOUNTAINS. A PACIFIC STORM WILL MOVE INTO CENTRAL CALIFORNIA LATE TODAY THEN EAST OF THE AREA BY WEDNESDAY AFTERNOON. .DAY ONE...THIS TUESDAY. A WINTER STORM WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST WEDNESDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE FROM HANFORD / WWUS46 KHNX/ OR / WSWHNX / FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A WINTER STORM WARNING CONTINUES UNTIL 12 PM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. WEATHER.GOV/HANFORD CAZ095-098-099-271215- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 415 AM PST TUE DEC 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND KERN COUNTY DESERT. A PACIFIC STORM WILL MOVE INTO CENTRAL CALIFORNIA LATE TUESDAY THEN MOVE EAST OUT OF THE AREA WEDNESDAY AFTERNOON. 4 TO 6 INCHES OF SNOW IS EXPECTED IN THE KERN COUNTY MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND KERN COUNTY DESERT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. PLEASE REFER TO THE LATEST / WWUS76 KHNX / OR / NPWHNX / FOR FURTHER DETAILS. PLEASE REFER TO THE LATEST / WWUS86 KHNX / OR SPSHNX FOR FURTHER DETAILS. DAY ONE...THIS TUESDAY. 4 TO 6 INCHES OF SNOWFALL IS EXPECTED ACROSS THE KERN COUNTY MOUNTAINS TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH FROM IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT FOR THE KERN COUNTY MOUNTAINS AND DESERT. SNOW IS EXPECTED THIS WEDNESDAY IN THE KERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Dec 26, 10:53 AM PST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HANFORD CA 1053 AM PST TUE DEC 26 2006 CAZ095-270300- KERN COUNTY MOUNTAINS- 1053 AM PST TUE DEC 26 2006 ...SNOWFALL IS EXPECTED ACROSS THE KERN COUNTY MOUNTAINS TONIGHT INTO WEDNESDAY... A PACIFIC STORM WILL MOVE INTO CENTRAL CALIFORNIA LATE TUESDAY THEN MOVE EAST OF THE AREA WEDNESDAY AFTERNOON. SIGNIFICANT MOISTURE ASSOCIATED WITH THE SYSTEM WILL BRING THE POTENTIAL FOR SNOW TO THE KERN COUNTY MOUNTAINS. TIMING AND INTENSITY OF THIS SYSTEM IS STILL UNCERTAIN. SNOWFALL AMOUNTS RIGHT NOW ARE EXPECTED TO BE 4 TO 6 INCHES. SNOW LEVELS WILL LOWER TONIGHT AND WEDNESDAY...POSSIBLY DOWN TO PASS LEVEL BY WEDNESDAY AFTERNOON. LISTEN TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR UPDATES ON THIS SITUATION. WEATHER.GOV/HANFORD BINGHAM
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 2:32 AM PST | Winter Storm Warning | HNX | 33 hr | |
| Dec 26, 3:05 AM PST | High Wind Watch | HNX | 12 hr |
Nearby
High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.